# SDR AALA201803199023

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 17,204 hours, 6,981 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL DISPLAYED A R3 DOOR PRESSURE CAUTION LOW.  CHARGED THE DOOR DAMPNER BOTTLE IAW AMM 52-10-00.
